# SDR REXA2019061601002

- Difficulty date: June 16, 2019
- Submitted: July 2, 2019
- Operation: Air carrier
- Aircraft: N927EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7844
- Aircraft time: 32,362 hours, 31,344 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Access Panel
- Part number: 2285007301
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENGINE LOWER PCU ACCESS PANEL 432AC IS SUSPECTED TO BE CRACKED. REMOVED AND REPLACED LOUVERS ON PANEL 432AC IAW CMM 20-42-10. APPLIED FINISH COAT IAW CMM 20-25-16.
